| Model Number |
1516-40-905 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); No Code Available (3191)
| Date of Event |
08/12/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient had initial surgery on (b)(6), right after covid outbreak happened.Due to all the unknowns, he was unable to receive therapy post-operatively.His knee had to be revised due to significant scarring.Doi: (b)(6) 2020, dor: (b)(6) 2020, left knee.